# SDR GTIA2023032337065

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 39,799 hours, 17,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 810791
- Condition: No Test
- Location: Epsu
- Part time: 3,971 hours, 1,809 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK, EPSU TEST GOT FAULT BAT/EPSU (11WL) EMER L-R&R EPSU BATTERY (11WL) IAW AMM 33-51-38 OPS TEST OK
